I am taking three per day @ 10/325mg. My pain levels on some days are between 8-10. I have been using these prescribed medicines for approximately six months
You can try tapering. Ask your doctor for advice on doing that, or just gradually begin taking less and less. I was never able to discipline myself enough to taper off any kind of oxy, so I just go cold turkey. That puts me in bed for two days straight. My whole body hurts and I'm very sad and just try sleep as much as I can. But after only two days, it's all over with. For me.
Throughout the years, I have taken prescribed oxycontin for six years, and two different times I've been prescribed oxycodone for about a year and a half. Those lengths of time put me out for two days when I withdraw/stop. But just having a month's worth of oxycodone even has withdraw symptoms for me-- yawning and depression. They don't last more than a day or two then either. You can do it!
You must do it gradually under medical supervision in order to avoid withdrawals, have a word with your pain management Dr. for a discontinuation schedule.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.